# SDR ASAA2019070329917

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,577 hours, 11,775 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW5077
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 40,755 hours, 14,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ENG VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE DURING PREFLIGHT BEFORE START. GROUNDED - YES. PERFORMED FIM 73-06 TASK 804, DISCONNECTED CONNECTOR DP1203, CONFIRMED PROPER OPERATION OF FIRE CONTROL PANEL SWITCH S9 AND PROPER OPERATION OF THE #2 ENGINE START LEVER SWITCH S1029 REF WDM 76-21-21. REQUIRES #2 ENGINE HMU CHANGE. REPLACED #2 ENG. HMU. IDLE LEAK CHECK, EEC BITE CHECK AND ACTUATORS TESTED OK. REF T/C N8473000, N8473001 THRU STEP J.(5). FOUND D46126P SHORTED AT PINS 5,6,7 WHEN CONNECTED. REMOVED AND REPLACED CONNECTOR D46126P AND VERIFIED CONNECTOR D46126J INSULATOR AND WIRING INTEGRITY REF WDM 76-21-21 AND SWPM 20-61-11. PINS 5,6,7 OF D46126P NO LONGER SHORTED. ALL OPERATIONAL CHECKS PASS FOR CONNECTOR D46126. PERFORMED MULTIPLE SUCCESSFUL ENGINE STARTS AND SHUTDOWNS OF THE #2 ENGINE. COMPLETED SUCCESSFUL REPAIR CONFIRMATION OF FIM 73-06 TASK 804 FOR THE #2 ENGINE. #2 ENG VALVE CLOSED LIGHT OPERATING AS REQUIRED. ETOPS GROUND VERIFICATION SUCCESSFUL.
